# SDR AALA20050764

- Difficulty date: November 19, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT FORWARD SEATS INOPERATIVE.  REPLACED BATTERY PACK ABOVE FIRST CLASS LAVATORY FOR EMERGENCY LIGHTS AT FORWARD SEATS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
